# SDR FDEA201012204729

- Difficulty date: December 20, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 63,477 hours, 12,205 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK AT STATION 1665, 'X' = -27.5 FOUND CORRODED. REPAIRED BY SECTIONAL CARGO TRACK REPLACEMENT FROM STA 1631 TO STA 1671, 'X' = -27.5 IAW SRM 53-00-52, FIG 201 REPAIR 1, REV 45.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
